Alert archive / New Jersey / Areal Flood Warnings in 2014
Areal Flood Warning 12, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Mar 31, 2014, 4:30 PM EDT for Cumberland County, Salem County, New Jersey. It was in force for 34 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2014, 4:30 PM EDT (20:30 UTC)
- Expired
- Apr 2, 2014, 2:14 AM EDT
- In force
- 34 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cumberland County, NJ, Salem County, NJ
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
316
WGUS41 KPHI 312030
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 PM EDT MON MAR 31 2014
NJC011-033-011430-
/O.NEW.KPHI.FA.W.0012.140331T2030Z-140401T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-
430 PM EDT MON MAR 31 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
SOUTHEASTERN SALEM COUNTY IN SOUTHERN NEW JERSEY...
NORTH CENTRAL CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 1030 AM EDT TUESDAY
* AT 425 PM EDT...THE LEVEL OF THE UPPER PART OF THE MAURICE RIVER
AND SOME OF ITS TRIBUTARIES WAS CONTINUING TO RISE SLOWLY. MINOR
FLOODING IS EXPECTED TO OCCUR THROUGH TUESDAY MORNING.
THIS FLOOD WARNING MEANS THAT MINOR FLOODING IS IMMINENT.
DO NOT DRIVE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU
THINK IT IS.
LAT...LON 3942 7497 3935 7502 3949 7528 3965 7518
3948 7494
$$
IOVINO4 follow-up statements
538
WGUS81 KPHI 010134
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
934 PM EDT MON MAR 31 2014
NJC011-033-011430-
/O.CON.KPHI.FA.W.0012.000000T0000Z-140401T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-
934 PM EDT MON MAR 31 2014
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM EDT TUESDAY FOR
NORTH CENTRAL CUMBERLAND AND SOUTHEASTERN SALEM COUNTIES...
AT 930 PM EDT...THE LEVEL OF THE UPPER PART OF THE MAURICE RIVER
WAS CONTINUING TO RISE SLOWLY. MINOR FLOODING WILL CONTINUE THROUGH
TUESDAY MORNING.
THIS FLOOD WARNING MEANS THAT MINOR FLOODING IS OCCURRING.
DO NOT DRIVE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU
THINK IT IS.
LAT...LON 3942 7497 3935 7502 3949 7528 3965 7518
3948 7494
$$
IOVINO398
WGUS41 KPHI 011427
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1027 AM EDT TUE APR 1 2014
NJC011-033-012230-
/O.EXT.KPHI.FA.W.0012.000000T0000Z-140401T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-
1027 AM EDT TUE APR 1 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
SOUTHEASTERN SALEM COUNTY IN SOUTHERN NEW JERSEY...
NORTH CENTRAL CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 630 PM EDT TUESDAY
* AT 1025 AM EDT...THE LEVEL OF THE UPPER PART OF THE MAURICE RIVER
WAS CRESTING LATE TUESDAY MORNING. MINOR FLOODING WILL CONTINUE INTO
THIS EVENING.
THIS FLOOD WARNING MEANS THAT MINOR FLOODING IS OCCURRING.
DO NOT DRIVE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU
THINK IT IS.
LAT...LON 3942 7497 3935 7502 3949 7528 3965 7518
3948 7494
$$
KRUZDLO951
WGUS41 KPHI 012207
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
607 PM EDT TUE APR 1 2014
NJC011-033-020830-
/O.EXT.KPHI.FA.W.0012.000000T0000Z-140402T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-
607 PM EDT TUE APR 1 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
SOUTHEASTERN SALEM COUNTY IN SOUTHERN NEW JERSEY...
NORTH CENTRAL CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 430 AM EDT WEDNESDAY.
* AT 600 PM EDT TUESDAY, THE WATER LEVEL OF THE UPPER PART OF
THE MAURICE RIVER AT NORMA IS SLOWLY FALLING, HOWEVER IT IS STILL
JUST ABOVE FLOOD STAGE. THEREFORE, MINOR FLOODING WILL CONTINUE
THROUGH A PORTION OF TONIGHT.
THIS FLOOD WARNING MEANS THAT MINOR FLOODING IS OCCURRING.
DO NOT DRIVE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU
THINK IT IS.
LAT...LON 3942 7497 3935 7502 3949 7528 3965 7518
3948 7494
$$
GORSE183
WGUS81 KPHI 020614
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
214 AM EDT WED APR 2 2014
NJC011-033-020621-
/O.CAN.KPHI.FA.W.0012.000000T0000Z-140402T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-
214 AM EDT WED APR 2 2014
...THE FLOOD WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL CUMBERLAND
AND SOUTHEASTERN SALEM COUNTIES...
THE MAURICE RIVER AT NORMA HAS DROPPED BELOW FLOOD STAGE AND WILL
CONTINUE TO FALL, THEREFORE THE FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 3942 7497 3935 7502 3949 7528 3965 7518
3948 7494
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Mar 31, 3:42 PM EDT, 48 minutes earlier.
Area forecast discussion, Mar 31, 3:42 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
342 PM EDT MON MAR 31 2014
.SYNOPSIS...
A HIGH PRESSURE SYSTEM APPROACHING THE APPALACHIANS WILL PASS
ACROSS THE AREA TONIGHT AND MOVE OFFSHORE TUESDAY. A LOW
PRESSURE SYSTEM IN THE UPPER MISSISSIPPI VALLEY WILL
MOVE INTO CANADA WITH ITS COLD FRONT PASSING ACROSS THE REGION
EARLY WEDNESDAY. THE FRONT IS THEN FORECAST TO STALL JUST
SOUTH OF THE AREA THE REST OF THE WORK WEEK. ANOTHER LOW
PRESSURE SYSTEM EMERGING FROM THE ROCKIES WILL MOVE NORTHEAST
THROUGH THE GREAT LAKES AND SAINT LAWRENCE VALLEY WITH
ITS COLD FRONT PASSING THROUGH THE REGION SATURDAY. A HIGH
PRESSURE SYSTEM SHOULD THEN START BUILDING EAST ON SUNDAY AND
REACH THE AREA ON MONDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SURFACE HIGH PRESSURE AND MID LEVEL RIDGING WILL BE BUILDING INTO
OUR REGION THROUGH TONIGHT. GUSTY NORTH-NORTHWEST WINDS WILL LAST
INTO THIS EVENING, BEFORE DIMINISHING SOMEWHAT AROUND SUNSET;
ALTHOUGH, WINDS WILL NOT GO COMPLETELY CALM OVERNIGHT. MODEL
GUIDANCE AND SOUNDING DATA SHOW MAINLY CLEAR SKIES ACROSS THE AREA
THROUGH TONIGHT. WITH SOME WIND REMAINING THROUGH THE OVERNIGHT AND
DEWPOINTS ONLY FORECAST TO FALL INTO THE 20S, WE LIKELY WON'T
ACHIEVE IDEAL RADIATING CONDITIONS, BUT OVERNIGHT TEMPERATURES WILL
BOTTOM OUT IN THE UPPER 20S NORTH TO THE MID 30S SOUTH. FOR THE MOST
PART, WE BLENDED MET/MAV GUIDANCE WITH CONTINUITY FOR OVERNIGHT
MINIMUM TEMPERATURES.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
WEAK SURFACE HIGH PRESSURE AND MID LEVEL RIDGING IS FORECAST TO
EXTEND ALONG THE EAST COAST THROUGH THE DAYTIME TUESDAY, LEADING TO
A PLEASANT FIRST DAY OF APRIL. AMPLE SUNSHINE WILL PREVAIL ACROSS
THE REGION THROUGH THE DAY, WITH SOME HIGH CLOUDS BEGINNING TO MOVE
IN FROM THE WEST DURING THE AFTERNOON. WITH THE WEAK SURFACE HIGH
PRESSURE ACROSS THE REGION, WINDS WILL BE LIGHTER THROUGH THE DAY
AND UNDER 10MPH. ALSO ON THE PLUS SIDE, DAYTIME TEMPERATURES ARE
EXPECTED TO BE NEAR TO SLIGHTLY ABOVE AVERAGE, WITH HIGHS MAINLY IN
THE LOWER TO MIDDLE 60S, BUT COOLER 50S ARE EXPECTED AT THE COAST
AND INTO THE POCONOS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE GFS INITIALIZATION LOOKED BETTER THAN THE WRF-NMMB AGAIN AND THE
925MB AND 850MB ERRORS ON THE WRF-NMMB REMAIN LARGER (SOME 2C) THAN
THE GFS IN BOTH DIRECTIONS. THERMALLY WE DID NOT USE THE LATTER. THE
12Z GFS RUN ITSELF LOOKS TO HAVE FEEDBACK PROBLEMS WHICH LEADS TO A
MUCH STRONGER SFC LOW IN THE OHIO VALLEY BY THURSDAY MORNING. SO
THROUGH WEDNESDAY NIGHT THE GFS IS CLOSE TO MODELING CONSENSUS,
BUT BEYOND THAT WE WENT MUCH CLOSER TO A WPC/EC/UKMET BLEND. THE
CAN GGEM HAS A SIMILAR SOLUTION, BUT IS ABOUT 6-12 HOURS SLOWER.
OVERALL THERE IS NOT MUCH CHANGE TO THE IDEA OF A WET SECOND HALF
OF THE WEEK WITH SPECIFIC HUMIDITY LEVELS PEAKING CLOSE TO 3SD ON
FRIDAY OFF THE 12Z GEFS.
THE MOISTURE ASSOCIATED WITH THE APPROACHING COLD FRONT IS CONTINUING
TO RUN ON FUMES AS IT APPROACHES ON TUESDAY NIGHT. WHILE
INSTABILITY ALOFT IS STILL FORECAST TO PASS ACROSS OUR CWA,
MOISTURE CONTINUES TO BE FORECAST TO BE SORELY MISSING. OUR
FORECAST WILL REMAIN DRY. BECAUSE CLOUDINESS IS NOT EXPECTED TO BE
BOUNTIFUL, WE HAVE A WINDOW OF OPPORTUNITY FOR RADIATIONAL
COOLING. MIN TEMPS, ESPECIALLY IN OUTLYING AREAS REFLECT THIS.
ON WEDNESDAY THE COLD FRONT SHOULD START STALLING AS IT WORKS ITS
WAY THROUGH OUR CWA. THE CURRENT PACIFIC SYSTEM WILL BE ONSHORE BY
THEN AND THE DEVELOPING CONUS TROFFING IS FORECAST TO BRING SOME
GULF COAST MOISTURE IN AN ANAFRONTAL FASHION INTO OUR CWA. BY THEN
THE CONVECTIVE FEEDBACK LOOK TO THE GFS IS STARTING. THERE IS SOME
NARROWING, OF GEOGRAPHICAL DIFFERENCES AND TIMING FROM YESTERDAY,
BUT NOT ENOUGH TO BE MORE CONFIDENT THAN AVERAGE. HIGHEST POPS AND
LOCATION ARE A MODELING CONSENSUS. THE LATEST ECMWF IS FASTEST AND
FURTHEST SOUTH WHILE THE LATEST CAN GGEM IS SLOWEST. A HIGH
PRESSURE SYSTEM BUILDING OVER SOUTHEAST CANADA IS EXPECTED TO
BRING SOME DRY AIR INTO OUR FORECAST AREA, BUT THIS COMPLICATES
THE EXTENT AND ALSO THE LATITUDE OF THE PCPN SHOT. THE PREDICTED
UPSTREAM 500 MB RIDGING IS NOT THAT STRONG TO PREVENT PCPN FROM
GETTING INTO OUR CWA. IT LOOKS LIKE ONE OF THOSE SCENARIOS WHERE A
SHOT OF PCPN CAN SNEAK THROUGH THE CRACKS BEFORE RIDGING
REAMPLIFIES FOR A WHILE AS THE CONUS TROF DEEPENS FURTHER.
MAX TEMPS ARE RATHER BULLISH SOUTH WHERE NO PCPN IS PREDICTED TO
OCCUR AND PREDICTED 850MB/925MB TEMPS WOULD SUPPORT UPPER 70S.
THEN WE SEGUE CLOSER AND CLOSER TO STAT GUIDANCE BLENDING AND LOWER
CONFIDENCE FOR LOCATIONS FARTHER TO THE NORTH.
THIS TENUOUS BATTLE BETWEEN COOLER DRY AIR TO THE NORTH AND
ADVANCING MOISTURE FROM THE SOUTHWEST IS PREDICTED TO CONTINUE ON
WEDNESDAY NIGHT AND THURSDAY. SO WHILE POPS ARE KEPT FOR BOTH
WEDNESDAY NIGHT AND THURSDAY, THE RAIN IS NOT EXPECTED TO BE AS
PROLONGED NOR AS HEAVY AS THE PAST WEEKEND. AS MENTIONED ABOVE,
BRIEF RIDGING MIGHT ALSO GIVE OUR CWA A 12-18HR "POP" BREAK. GIVEN
THE HIGH LOCATION, WE NOW ARE MORE CONSERVATIVE WITH BOTH MIN AND
MAX TEMPS.
THERE REMAINS BETTER CONSENSUS TOWARD THE END OF THE WEEK AS THE
PACIFIC SYSTEM MOVES INTO THE GREAT LAKES AND THE SURFACE LOW'S WARM
FRONT TRIES TO MOVE THROUGH OUR CWA WITH ITS COLD FRONT TO FOLLOW
EARLY SATURDAY. THIS REMAINS THE MOST LIKELY PERIOD FOR HEAVIER AND
MORE WIDESPREAD RAIN. HIGHEST POPS ARE FRIDAY NIGHT PRECEDING THE
COLD FRONT. THE DP/DT ON THUNDER FOR FRIDAY NIGHT LOOKS LESS THAN
YESTERDAY, SOME MODELS SHOWING NO POTENTIAL AT ALL, SO WE WILL HOLD
OFF FOR NOW. IF THUNDER POTENTIAL OVER OR NEAR OUR CWA INCREASES,
THIS WILL HEIGHTEN THE CHANCE FOR HEAVY RAIN AND INCREASE OUR
CONCERN ABOUT FLOODING. 06Z GEFS AND 00Z NAEFS MMEFS ENSEMBLE
DATA SHOW THE CHANCE FOR A COUPLE OF FORECAST POINTS TO REACH
FLOOD STAGE. 12Z GEFS IS DRIER AND WEAKER WITH THE FEEDBACK LOW
WHICH CURRENTLY GIVES THE GFS THE WETTEST SOLUTION. OVERALL TOO
MUCH UNCERTAINTY LACK OF NON-GFS OP MODEL CORROBORATION TO START
MENTIONING IN THE HWO TODAY.
SATURDAY MAY VERIFY DRIER, BUT WE HAVE GREATER CONFIDENCE FOR
SUNDAY. THEN THE PATTERN LOOKS TO WASH, RINSE, REPEAT EARLY NEXT
WEEK WITH PCPN FROM TH NEXT SYSTEM POSSIBLY ARRIVING AS SOON AS
MONDAY NIGHT.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS ARE EXPECTED THROUGH LATE-DAY AND INTO EARLY THIS
EVENING WITH GUSTY NORTH-NORTHWEST WINDS CONTINUING. GUSTS TO AROUND
25 KNOTS ARE EXPECTED INTO EARLY EVENING, BEFORE WINDS DIMINISH
AROUND SUNSET. NORTHERLY WINDS OF AROUND 10 TO 12 KNOTS WILL
CONTINUE THEN AT MOST SITES THROUGH MIDNIGHT, BEFORE WINDS FALL
UNDER 10 KNOTS AND EVENTUALLY GO LIGHT AND VARIABLE DURING THE EARLY
MORNING AND INTO THE DAYTIME TUESDAY WITH HIGH PRESSURE ACROSS THE
REGION. VFR CONDITIONS ARE EXPECTED THROUGH THE OVERNIGHT AND THE
DAYTIME TUESDAY, WITH MAINLY CLEAR SKIES OR A FEW HIGH CLOUDS
OVERHEAD.
OUTLOOK...
TUESDAY NIGHT...VFR. SOME MVFR CIGS POSSIBLE NORTHWEST OF THE
TERMINALS LATE.
WEDNESDAY AND WEDNESDAY NIGHT...MVFR POSSIBLE AT TIMES WITH
PRECIPITATION RIDING ALONG FRONTAL BOUNDARY.
THURSDAY AND THURSDAY NIGHT...PREDOMINATELY MVFR AND POSSIBLY IFR
AT TIMES AS GREATER CHANCES FOR PCPN ALONG FRONTAL BOUNDARY.
FRIDAY THROUGH SATURDAY...MVFR TO IFR AT TIMES AS THE MOST
WIDESPREAD PCPN SHOULD MOVE THROUGH. IMPROVEMENT TO VFR POSSIBLE
ON SATURDAY AS THE DAY PROGRESSES, BUT TIMING CONFIDENCE IS LOW.
&&
.MARINE...
A SMALL CRAFT ADVISORY CONTINUES FOR DELAWARE BAY INTO THIS EVENING,
AS NORTHWEST WINDS ARE STILL GUSTING TO AROUND 25 KNOTS, ESPECIALLY
THROUGH THE MIDDLE PART OF THE BAY WITH A LOCAL WIND ENHANCEMENT OF
FUNNELING THROUGH THE BAY. FORECAST MODEL SOUNDINGS INDICATE THAT
GUSTINESS SHOULD SUBSIDE THIS EVENING, AND WE HAVE BROUGHT BACK THE
ENDING TIME OF THE SCA TO 22Z THIS EVENING. ELSEWHERE, WIND GUSTS
HAVE DIMINISHED FOR THE MOST PART FOR THE COASTAL WATERS, WITH MOST
DATA SHOWING GUSTS AT 20 KNOTS OR LESS, BUT SEAS ARE STILL RUNNING
INTO THE 5 TO 6 FOOT RANGE. THE SEAS WILL BE A LITTLE SLOWER TO
SUBSIDE, AND THUS, WE CONTINUE THE CURRENT SMALL CRAFT ADVISORY
THROUGH 09Z TUESDAY FOR OUR ATLANTIC COASTAL WATERS.
OUTLOOK...
TUESDAY NIGHT THROUGH THURSDAY NIGHT...SUB SMALL CRAFT ADVISORY
CONDITIONS EXPECTED WITH A RELATIVELY WEAK PRESSURE
PATTERN.
FRIDAY THROUGH SATURDAY...SMALL CRAFT ADVISORY CONDITIONS COULD
RETURN FIRST FROM THE INCREASING ONSHORE FLOW, THEN WITH THE
TIGHTENING PRESSURE GRADIENT BETWEEN APPROACHING COLD FRONT AND
THE HIGH PRESSURE TO OUR NORTHEAST AND FINALLY IN THE COLD AIR
ADVECTION FLOW ONCE THE FRONT MOVES THROUGH.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EDT TUESDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ430-
431.
&&
SYNOPSIS...GIGI/NIERENBERG
NEAR TERM...KLINE
SHORT TERM...KLINE
LONG TERM...GIGI
AVIATION...GIGI/KLINE/NIERENBERG
MARINE...GIGI/KLINE/NIERENBERGHazardous weather outlook, Mar 31, 3:28 PM EDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 328 PM EDT MON MAR 31 2014 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-011930- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 328 PM EDT MON MAR 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-011930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 328 PM EDT MON MAR 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 8:16 PM EDT | Coastal Flood Advisory | PHI | Monmouth, Ocean | 3 hr |
| Mar 30, 9:14 PM EDT | River Flood Warning | PHI | Burlington | 52 hr |
| Mar 31, 5:33 AM EDT | Areal Flood Warning | PHI | Middlesex | 6 hr |
Nearby
Areal Flood Warnings in New Jersey, 2014Every areal flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.